Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonlinear steady state temperature problem


Authors: W. Robert Mann and Jacob F. Blackburn
Journal: Proc. Amer. Math. Soc. 5 (1954), 979-986
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065768-7
MathSciNet review: 0065768
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Churchill, Modern operational mathematics in engineering, New York and London, McGraw-Hill, 1944. MR 0010237 (5:267c)
  • [2] G. Hamel, Integralgleichungen, Berlin, Springer, 1937.
  • [3] J. Schauder, Der Fixpunktsatz in Funktionalraeumen, Studia Mathematica vol. 2 (1930) pp. 171-180.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065768-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society